From Wikipedia, the free encyclopedia
(Redirected from Macdonald conjectures)
The Macdonald conjecture could be one of several conjectures due to Macdonald (1982):
- Macdonald's conjectures about Macdonald polynomials,
- Macdonald's generalization of the Dyson conjecture,
- Macdonald's generalization of the Mehta integral.
- Macdonald, I. G. (1982), "Some conjectures for root systems", SIAM Journal on Mathematical Analysis 13 (6): 988–1007, doi:10.1137/0513070, ISSN 0036-1410, MR 674768
|This disambiguation page lists mathematics articles associated with the same title.
If an internal link led you here, you may wish to change the link to point directly to the intended article.